View Single Post
Old 06-30-2008, 02:46 PM   #2
Travis from MN Travis from MN is offline
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,233
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: Primary reading epilepsy is ruining my life

This is the first time I have heard of it honestly. I had to look it up to better understand the actions that go along with it.

Have you also had problems with patterns or graphics, such as carpet, or tile in buildings, bright colors, possibly leaves on trees or the screen on windows? If so, that is similar to how some with photosensitive epilepsy have problems with.

If it is similar to photosensitive, have you tried polarized sun glasses? If you notice any jaw jerking stop reading or whatever you are doing and relax for a few minutes, so you can let the mind relax, maybe recover a bit.

The one paper I read, it leaned to using valproate (Depakene), and cited that Tegretol (carbamazepine) may worsen situations for those that decided to try medications. It stated often many refuse to try the medicated route.

Best of luck. Thanks for educating me.

--Travis